By the same authors

From the same journal

From the same journal

Marstrand's Theorem revisited: projecting sets of dimension zero

Research output: Contribution to journalArticlepeer-review

Full text download(s)

Published copy (DOI)



Publication details

JournalJournal of mathematical analysis and applications
DateAccepted/In press - 9 Dec 2018
DateE-pub ahead of print - 11 Dec 2018
DatePublished (current) - 15 Apr 2019
Issue number2
Pages (from-to)1820-1845
Early online date11/12/18
Original languageEnglish

Bibliographical note

© 2018 Elsevier Inc. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.


Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations